# SDR 95UAL747031

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Line
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP AT RIGHT HAND ROW 44 THROUGH ROW 50.  REPLACED POWER LINE.
